Tohoku Mathematical Journal
- Tohoku Math. J. (2)
- Volume 60, Number 3 (2008), 423-440.
Interpolation and complex symmetry
In a separable complex Hilbert space endowed with an isometric conjugate-linear involution, we study sequences orthonormal with respect to an associated bilinear form. Properties of such sequences are measured by a positive, possibly unbounded angle operator which is formally orthogonal as a matrix. Although developed in an abstract setting, this framework is relevant to a variety of eigenvector interpolation problems arising in function theory and in the study of differential operators.
Tohoku Math. J. (2), Volume 60, Number 3 (2008), 423-440.
First available in Project Euclid: 3 October 2008
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Garcia, Stephan R.; Putinar, Mihai. Interpolation and complex symmetry. Tohoku Math. J. (2) 60 (2008), no. 3, 423--440. doi:10.2748/tmj/1223057737. https://projecteuclid.org/euclid.tmj/1223057737